Continuous Bayesian networks for the estimation of species richness. Maldonado, A. D.; Ropero, R. F.; Aguilera, P. A.; Rumí, R.; and Salmerón, A. Prog. Artif. Intell., 4(3-4):49–57, 2015.
Continuous Bayesian networks for the estimation of species richness [link]Paper  doi  bibtex   
@article{DBLP:journals/pai/MaldonadoRARS15,
  author    = {Ana D. Maldonado and
               Rosa F. Ropero and
               Pedro Aguilera Aguilera and
               Rafael Rum{\'{\i}} and
               Antonio Salmer{\'{o}}n},
  title     = {Continuous Bayesian networks for the estimation of species richness},
  journal   = {Prog. Artif. Intell.},
  volume    = {4},
  number    = {3-4},
  pages     = {49--57},
  year      = {2015},
  url       = {https://doi.org/10.1007/s13748-015-0067-8},
  doi       = {10.1007/s13748-015-0067-8},
  timestamp = {Sun, 10 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/pai/MaldonadoRARS15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0